# SDR SIMA200829602

- Difficulty date: October 19, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- Aircraft time: 189,334 hours, 22,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION THE SEAT TRACK AT BL 0.00 WAS FOUND TO BE CORRODED.  REMOVED THE SEAT TRACK AND CUT, CLEANED ALODINED AND PRIMED ALL FASTENER HOLES.  REPAIR DONE IAW SAAB SRM (SRM 72LKS3079 REV 50) CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
